# SDR AALA2009011300159

- Difficulty date: January 13, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N637AM
- Make and model: Boeing 757223
- Aircraft serial: 24595
- Aircraft time: 57,482 hours, 20,311 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Part number: 10806223
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RDU INFLIGHT JFK TO CUN - CREW REPORTED RIGHT HYDRAULIC SYSTEM QUANTITY LOSS.  LANDED RDU WITHOUT INCIDENT.  FOUND HYDRAULIC LEAK AT RIGHT ENGINE HYDRAULIC PUMP RETURN LINE AND PRESSURE COUPLING.  REPLACED COUPLING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
